Strings and gravitational collapse

Hewitt, M. (1993) Strings and gravitational collapse. Physics Letters B, 309 (3-4). pp. 264-267. ISSN 0370-2693.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QC Physics
Divisions: pre Nov-2014 > Corporate Information Services
Depositing User: Mr Andrew Hudson
Date Deposited: 28 Jan 2013 15:46
Last Modified: 11 Dec 2014 12:42
URI: https://create.canterbury.ac.uk/id/eprint/8796

Actions (login required)

Update Item (CReaTE staff only) Update Item (CReaTE staff only)

Downloads

Downloads per month over past year

View more statistics

Share

Connect with us

Last edited: 29/06/2016 12:23:00